Advertisement

Journal of Mathematical Sciences

, Volume 231, Issue 3, pp 473–479 | Cite as

Stability of One-Phase States in Variational Problem of the Theory of Elasticity in Two-Phase Media. The Multi-Dimensional Case

  • V. G. Osmolovskii
Article
  • 16 Downloads

We study the phenomenon of loss of stability of one-phase critical points of the energy functional of a two-phase elastic medium under perturbations of the temperature.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. 1.
    V. G. Osmolovskii, “Mathematical aspects of the theory of phase transitions” [in Russian], Algebra Anal. 29, No. 5, 111-178 (2017).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations